# SDR SWAA2025030591270

- Difficulty date: January 29, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE FWD ENTRY DOOR ON POSITION FWD CORNER AT FWD GALLEY AREA 2025-94164<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B23399190; DUE DATE: 04/MAR/25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N: 1859843 ; DUE DATE: 10-MAR-25;[03] REPAIRED THE SCUFF PLATE FWD ENTRY DOOR ON POSITION FWD CORNER AT FWD GALLEY AREA I.A.W. BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2; PARAGRAPH 4.B. STEPS (3 TO 6 AND 8); FIGURE 203; BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED THE SCUFF PLATE FWD ENTRY DOOR ON POSITION FWD CORNER AT FWD GALLEY AREA I.A.W. BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2; PARAGRAPH 4.B. STEPS (3 TO 6 AND 8); FIGURE 203; BAC 5975.
